# SDR 04FDEA01904

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP INBOARD FLAP SIDE HINGE ATTACHMENT AREA FORWARD MOUNT FITTING INBOARD MIDDLE HOLE FOUND CORRODED. CORROSION REMOVED PER SRM 51-21-01 VOLUME II. ORIGINAL DIAMETER = 0.568, FINAL DIAMETER = 0.656.  COMPLIED WITH FEDEX EA 1-5750-76755, WINGS - RIGHT OUTBOARD FLAP - SUPPORTS   CORRODED.
